Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Paracompactness of Pixley-Roy hyperspaces. II


Author: Hidenori Tanaka
Journal: Proc. Amer. Math. Soc. 85 (1982), 113-118
MSC: Primary 54B20; Secondary 54D18, 54F05
MathSciNet review: 647909
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will study the paracompactness of Pixley-Roy hyperspaces of products. We will prove that if $ \mathcal{F}\left[ X \right]$ is paracompact (resp. hereditarily paracompact), then $ \mathcal{F}\left[ {{X^2}} \right]$ is paracompact (resp. hereditarily paracompact). This is the positive answer to T. Przymusiński's problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B20, 54D18, 54F05

Retrieve articles in all journals with MSC: 54B20, 54D18, 54F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-82-99999-3
PII: S 0002-9939(82)99999-3
Keywords: Paracompact, hereditarily paracompact, Pixley-Roy hyperspace, Moore space
Article copyright: © Copyright 1982 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia